# SDR DHL200080233C

- Difficulty date: December 6, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; VERTICAL STAB. L/E INTERIOR ANGLE CRACKED (1/2 INCH) AT STA ZFS 179.750.  PERFORMED STOP DRILL IAW SRM 55-2-0 FIG 2, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 55-2-0, FIG 2. REF: N/R 2811.
